# SDR RAIA201306120001

- Difficulty date: June 12, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 30,732 hours, 28,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,   CREW FOUND PASSENGER DOOR HANDLE STUCK.  MX INSPECTED AND ADJUSTED THE PASSENGER DOOR LINKAGE.  DOOR OPS CHECKED GOOD.
